MathSciNet Relay Station
MathSciNet bibliographic data
MR1805484 (2002b:65124) 65L80 (34-04 35G20)
Reid, Gregory J.; Lin, Ping; Wittkopf, Allan D. Differential elimination-completion algorithms for DAE and PDAE. Stud. Appl. Math. 106 (2001), no. 1, 1–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement